Alert archive / Minnesota / Beach Hazards Statements in 2017

Beach Hazards Statement 27, NWS Duluth, MN

September 22, 2017Douglas County, Wisconsin; Carlton County, Saint Louis County, Minnesota

NWS Duluth, MN issued this beach hazards statement at Sep 22, 2017, 10:02 AM CDT for Douglas County, Wisconsin; Carlton County, Saint Louis County, Minnesota. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 22, 2017, 10:02 AM CDT (15:02 UTC)
Expired
Sep 22, 2017, 8:00 PM CDT
In force
10 hr
Issued by
NWS Duluth, MN

Counties Carlton County, MN, Saint Louis County, MN, Douglas County, WI

The radar

The Duluth radar (KDLH), 11 km from the middle of the area, began a volume at 15:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 3.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2017-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1722 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2017-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1722 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

647 
WHUS43 KDLH 221502
CFWDLH

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
1002 AM CDT FRI SEP 22 2017

MNZ037-WIZ001-230100-
/O.NEW.KDLH.BH.S.0027.170922T1502Z-170923T0100Z/
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-
1002 AM CDT FRI SEP 22 2017

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A BEACH HAZARDS
STATEMENT FOR DANGEROUS SWIMMING CONDITIONS, WHICH IS IN EFFECT UNTIL
8 PM CDT THIS EVENING. 

* LOCATION...PARK POINT BEACH

* DANGEROUS SWIMMING CONDITIONS ARE EXPECTED ALONG THE LAKE 
  SUPERIOR SHORELINE DUE TO HIGH WAVE ACTION AND STRONG RIP 
  CURRENTS.

* HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS 
  SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A 
  SWIMMER QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS IN SANDBARS...
NEAR SHORELINE STRUCTURES SUCH AS PENINSULAS OR BREAKWALLS...AND
NEAR RIVER MOUTHS.

FOR ADDITIONAL SAFETY INFORMATION AND PRECAUTIONS...PLEASE VISIT
WWW.WEATHER.GOV/DULUTH

&&

$$
1 follow-up statement
408 
WHUS43 KDLH 230101
CFWDLH

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
801 PM CDT FRI SEP 22 2017

MNZ037-WIZ001-230215-
/O.EXP.KDLH.BH.S.0027.000000T0000Z-170923T0100Z/
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-
801 PM CDT FRI SEP 22 2017

...BEACH HAZARDS STATEMENT HAS EXPIRED...

THE BEACH HAZARDS STATEMENT THAT WAS IN EFFECT FOR THE BEACHES OF
DULUTH AND SUPERIOR IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this beach hazards statement went out at Sep 22, 6:36 AM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Sep 22, 6:36 AM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
636 AM CDT Fri Sep 22 2017

.SHORT TERM...(Today through Saturday)
Issued at 234 AM CDT Fri Sep 22 2017

Surface low pressure was centered over western Nebraska early
this morning with a quasi-stationary/cool front extending east
then northeast into the Red River Valley. A warm front stretched
from near Grand Forks eastward across the southern portions of the
forecast area. The warm front will continue lifting northward and
move into Ontario this morning. Meanwhile, the surface low will
lift quickly northeast across South Dakota and into northwest
Minnesota by this evening. Thunderstorms ongoing across Minnesota,
Ontario, and South Dakota seem to be aided by a strong south to
southwesterly LLJ. Latest RAP guidance suggests the winds aloft
will begin to weaken over the next few hours. The HRRR agrees with
this solution. If the short-range guidance pans out, storms in
our forecast area may be near their peak intensity. The next few
hours will be quite telling. Many of the other high res models,
including the NCAR ensemble show the South Dakota convection
congealing into an eastward propagating MCS, moving across our
southern CWA later this morning. GOES-16 water vapor imagery
supports the analysis of the RAP and HRRR with the location and
strength of the LLJ, but the trend of the last hour has been for
veering winds without much decrease in intensity. Given the
satellite data and the broad consensus toward continued storm
activity, have leaned more toward the latter solutions and kept
POPs high across my south through late morning.

The other big story will be the very warm temperatures today and
Saturday. With strong warm air advection aloft and efficient
mixing, near-record highs are forecast for most of the Northland
today, with northwest Wisconsin seeing the warmest temperatures.
Highs are forecast in the low to middle 70s along the
International Border to near 90 degrees across central and east-
central Minnesota and northwest Wisconsin. Maximum heat index
values will be near 100 degrees, as well. Another round of
thunderstorms is expected tonight, some may be strong or severe.
Rain chances continue across the northern CWA Saturday with partly
to mostly sunny skies farther south. Temperatures will be warm
once again over east-central Minnesota and northwest Wisconsin.
Cooler temperatures and mainly cloudy skies are likely for the
remainder of the Northland.

.LONG TERM...(Saturday night through Thursday)
Issued at 234 AM CDT Fri Sep 22 2017

The deep upper level trough over the western CONUS/Canada will
only make slow progress toward the east through Monday. A frontal
boundary over the Northland will also only move slowly as a result
of the southerly flow aloft. High PWAT values, around 1.5 inches,
which is quite high for this time of year, will remain in place
across much of the region through Tuesday. There will be a high
chance for showers and storms across much of northern Minnesota
Saturday night into Sunday night. Due to the moisture present,
frontal boundary, and shortwaves in southerly flow aloft, heavy
rain, possibly leading to some flooding, will be a threat over
parts of northern Minnesota. Highs Sunday will be warmest over
northwest Wisconsin where shower/storm coverage will be lowest.
Highs there will be in the upper seventies to lower eighties.
Highs will be in the sixties over far north and west areas of the
Northland where cloud cover and storm/shower coverage will be
greatest.

The upper trough will make some eastward progress later Monday
into Tuesday and a surface low will lift north and the front will
finally make it to our eastern zones or pass just east of there.
More showers and storms will occur Monday through Tuesday with
higher chances across northern Wisconsin as well. Storm total
rainfall today through Tuesday will be from 1 to 4 inches with the
higher amounts most likely over central Minnesota into the far
northeast. There will likely be some locally higher amounts due to
thunderstorms repeatedly affecting the same areas.

The chance for showers/storms will end for most areas by
Wednesday and temperatures will continue to cool with highs in the
mid fifties to around sixty. There will be mainly low chances for
showers Thursday and Friday with cooler temperatures continuing.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 636 AM CDT Fri Sep 22 2017

An area of strong thunderstorms continues to move north and east
across portions of northern Minnesota into far northwest
Wisconsin. This activity will continue to move north and east
through the morning but is expected to weaken by late morning.
IFR/MVFR conditions will occur under the stronger storms.
Conditions will then improve to VFR for most areas. Far northern
Minnesota, including the KINL TAF, will have a better chance at
seeing MVFR ceilings today. An area of low pressure and frontal
boundary will make slow progress into Minnesota this afternoon and
tonight. A low level jet will again form late this
afternoon/early evening and the front, low, and jet will all
combine to form new showers/storms. We were not as confident in
how widespread the storms will be this afternoon and evening and
went with mostly VCTS wording in the TAFs for now. As the day
progresses, timing and coverage will be refined. More fog will be
possible tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  80  67  78  60 /  50  40  40  60
INL  72  60  63  52 /  60  70  40  70
BRD  86  65  73  60 /  60  40  60  80
HYR  89  68  85  65 /  60  30  30  40
ASX  89  69  85  62 /  60  30  20  40

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

SHORT TERM...Huyck
LONG TERM...Melde
AVIATION...Melde
Hazardous weather outlook, Sep 22, 3:30 AM CDT, 6 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
330 AM CDT Fri Sep 22 2017

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-231030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
330 AM CDT Fri Sep 22 2017

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

Strong thunderstorms will continue this morning. Large hail,
damaging wind gusts, frequent cloud-to-ground lightning, and heavy
rainfall are expected. Another round of strong to severe
thunderstorms is expected tonight. The strongest storms are
expected over north-central Minnesota.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms will likely be on-going Saturday morning. A few
storms may remain strong early in the day. Storms are forecast to
redevelop during the afternoon and continue through Saturday
night. Some storms may be strong to severe once again. Heavy
rainfall is possible over much of the Northland and may lead to
localized flooding.

Thunderstorms will continue to be possible through Monday night.
The risk for severe storms is low but there will continue to be a
chance for heavy rainfall, especially over central into northeast
Minnesota into extreme northwest Wisconsin.

.SPOTTER INFORMATION STATEMENT...

SKYWARN Spotters may be needed early this morning and again
tonight. Everyone is encouraged to report hail of any size,
rainfall amounts, wind damage, or flooding to the National Weather
Service.

LSZ121-140>148-231030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
330 AM CDT Fri Sep 22 2017

This Hazardous Weather Outlook is for portions of the nearshore
waters of western Lake Superior.

.DAY ONE...Today and Tonight

Thunderstorms will be possible, some could be strong today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms will continue to be possible Saturday night into
Monday night. The risk for severe storms is low.

Melde/Huyck

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Sep 22, 9:38 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Duluth MN
938 AM CDT FRI SEP 22 2017

MNZ020-221515-
Southern Lake/North Shore-
938 AM CDT FRI SEP 22 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LAKE COUNTY...

At 938 AM CDT, a strong thunderstorm was near Two Harbors, or 19
miles southwest of Split Rock Lighthouse State Park, moving northeast
at 55 mph.

Wind gusts up to 50 mph, half-inch hail, and occasional cloud to
ground lightning can be expected with this storm.

This storm will be near...
  Castle Danger around 955 AM CDT.
  Split Rock Lighthouse State Park around 1000 AM CDT.
  Beaver Bay around 1005 AM CDT.
  Silver Bay around 1010 AM CDT.

Other locations impacted by this storm include Tettegouche State
Park, Gooseberry Falls State Park, and Alger.

Seek shelter inside a sturdy building and away from windows until
this storm passes.

LAT...LON 4725 9121 4710 9143 4707 9153 4700 9160
      4692 9180 4706 9191 4714 9181 4741 9124
      4731 9116
TIME...MOT...LOC 1438Z 238DEG 48KT 4704 9177

JTS
Local storm report, Sep 22, 9:48 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
948 AM CDT FRI SEP 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     HAIL             10 ENE LITTLE ROUND LAK 46.04N 91.20W
09/22/2017  M0.75 INCH       SAWYER             WI   TRAINED SPOTTER

&&

KC
Special weather statement, Sep 22, 9:50 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Duluth MN
950 AM CDT FRI SEP 22 2017

WIZ003-004-221515-
Iron-Ashland-
950 AM CDT FRI SEP 22 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN IRON AND SOUTHERN
ASHLAND COUNTIES...

At 950 AM CDT, a strong thunderstorm was near Mellen, or 29 miles
west of Ironwood, moving northeast at 35 mph.

Wind gusts up to 40 mph, half-inch hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

This storm will be near...
  Mellen around 955 AM CDT.
  Saxon, Gurney and Upson around 1015 AM CDT.

Other locations impacted by this storm include Morse, High Bridge,
Cedar, Birch Hill, Island Lake Iron County, and Copper Falls State
Park.

Seek shelter inside a sturdy building and away from windows until
this storm passes.

LAT...LON 4613 9082 4634 9093 4643 9092 4656 9046
      4623 9027
TIME...MOT...LOC 1450Z 242DEG 29KT 4632 9074

G2
Local storm report, Sep 22, 9:53 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
953 AM CDT FRI SEP 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 AM     HAIL             4 WSW NORTHWOODS BEACH  45.89N 91.48W
09/22/2017  M1.25 INCH       SAWYER             WI   PUBLIC

            THE LARGEST HAILSTONES WERE HALF DOLLAR
            SIZED.

&&

WL/KC
Special weather statement, Sep 22, 9:54 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Duluth MN
954 AM CDT FRI SEP 22 2017

WIZ002>004-221530-
Bayfield-Iron-Ashland-
954 AM CDT FRI SEP 22 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BAYFIELD...
NORTHWESTERN IRON AND NORTHWESTERN ASHLAND COUNTIES...

At 954 AM CDT, an area of strong thunderstorms was near Ino, moving
northeast at 55 mph.

Wind gusts up to 50 mph, half-inch hail, heavy downpours, and
frequent cloud to ground lightning can be expected with these storms.

These storms will be near...
  Barksdale around 1005 AM CDT.
  Ashland and Washburn around 1010 AM CDT.
  Bayfield, La Pointe and Odanah around 1015 AM CDT.
  Madeline Island around 1025 AM CDT.

Other locations impacted by these storms include Big Bay State Park,
Mason, New Odanah, Moquah, Franks Field, Birch Hill, Grand View, and
Apostle Islands National Lake Shore.

Seek shelter inside a sturdy building and away from windows until
these storms pass.

If you are on any area lakes, get off the water and seek shelter
inside a sturdy building or a hard-topped vehicle. Remember,
lightning can strike 10 miles away from a thunderstorm. If you can
hear thunder, you are close enough to be struck by lightning.

LAT...LON 4626 9122 4663 9126 4690 9069 4680 9059
      4680 9061 4676 9063 4675 9069 4673 9072
      4662 9053 4661 9044 4656 9044
TIME...MOT...LOC 1454Z 238DEG 49KT 4659 9110

JTS
Special weather statement, Sep 22, 10:01 AM CDT, 1 minute before
Special Weather Statement
National Weather Service Duluth MN
1001 AM CDT FRI SEP 22 2017

WIZ008-221515-
Sawyer-
1001 AM CDT FRI SEP 22 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SAWYER COUNTY...

At 1001 AM CDT, a strong thunderstorm was near Radisson, or 9 miles
south of Chippewa Flowage, moving east at 45 mph.

Wind gusts up to 40 mph, dime-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

This storm will be near...
  Winter around 1010 AM CDT.

Other locations impacted by this storm include Reserve, Blaisdell
Lake, Loretta, Ojibwa, and Chief Lake.

Seek shelter inside a sturdy building and away from windows until
this storm passes.

LAT...LON 4588 9138 4598 9092 4598 9089 4577 9079
      4571 9135
TIME...MOT...LOC 1501Z 255DEG 41KT 4581 9113

G2

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 5:44 AM CDTSevere Thunderstorm WarningDLHBurnett31 min
Sep 22, 6:04 AM CDTSpecial Weather StatementDLHBurnett26 min
Sep 22, 6:19 AM CDTSevere Thunderstorm WarningDLHBurnett, Douglas, Washburn41 min
Sep 22, 6:41 AM CDTSevere Thunderstorm WarningDLHDouglas34 min
Sep 22, 7:05 AM CDTSevere Thunderstorm WarningDLHSawyer, Washburn25 min
Sep 22, 7:25 AM CDTSevere Thunderstorm WarningDLHSawyer, Washburn50 min
Sep 22, 7:29 AM CDTSpecial Weather StatementDLHDouglas16 min
Sep 22, 8:26 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Sawyer49 min
Sep 22, 8:33 AM CDTSpecial Weather StatementDLHDouglas27 min
Sep 22, 8:48 AM CDTSpecial Weather StatementDLHSawyer27 min
Sep 22, 8:50 AM CDTSpecial Weather StatementDLHDouglas10 min
Sep 22, 8:55 AM CDTSpecial Weather StatementDLHWashburn20 min
Sep 22, 9:06 AM CDTSpecial Weather StatementDLHDouglas24 min
Sep 22, 9:12 AM CDTSpecial Weather StatementDLHDouglas33 min
Sep 22, 9:12 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Sawyer48 min
Sep 22, 9:19 AM CDTSpecial Weather StatementDLHDouglas11 min
Sep 22, 9:22 AM CDTSpecial Weather StatementDLHWashburn8 min
Sep 22, 9:28 AM CDTSpecial Weather StatementDLHBurnett32 min
Sep 22, 9:30 AM CDTSpecial Weather StatementDLHBayfield30 min
Sep 22, 9:31 AM CDTSpecial Weather StatementDLHWashburn14 min
Sep 22, 9:36 AM CDTSpecial Weather StatementDLHWashburn24 min
Sep 22, 9:50 AM CDTSpecial Weather StatementDLHAshland25 min
Sep 22, 9:53 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Sawyer, Washburn52 min
Sep 22, 9:54 AM CDTSpecial Weather StatementDLHAshland, Bayfield36 min
Sep 22, 10:01 AM CDTSpecial Weather StatementDLHSawyer14 min
Sep 22, 10:10 AM CDTSevere Thunderstorm WarningDLHAshland, Iron35 min
Sep 22, 10:14 AM CDTSpecial Weather StatementDLHSawyer16 min
Sep 22, 10:23 AM CDTSevere Thunderstorm WarningDLHAshland, Iron, Price, Sawyer52 min
Sep 22, 10:27 AM CDTSpecial Weather StatementDLHPrice33 min
Sep 22, 10:30 AM CDTSpecial Weather StatementDLHWashburn15 min
Sep 22, 10:45 AM CDTSpecial Weather StatementDLHSawyer30 min
Sep 22, 10:57 AM CDTSevere Thunderstorm WarningDLHPrice, Sawyer63 min
Sep 22, 11:01 AM CDTSpecial Weather StatementDLHIron14 min
Sep 22, 11:13 AM CDTSpecial Weather StatementDLHIron17 min
Sep 22, 11:14 AM CDTSpecial Weather StatementDLHSawyer31 min
Sep 22, 11:33 AM CDTSpecial Weather StatementDLHDouglas27 min
Sep 22, 11:44 AM CDTSpecial Weather StatementDLHSawyer31 min
Sep 22, 11:54 AM CDTSpecial Weather StatementDLHPrice21 min
Sep 22, 11:58 AM CDTSpecial Weather StatementDLHDouglas17 min
Sep 22, 12:13 PM CDTSpecial Weather StatementDLHBayfield32 min
Sep 22, 12:14 PM CDTSpecial Weather StatementDLHPrice31 min
Sep 22, 12:16 PM CDTSpecial Weather StatementDLHSawyer29 min
Sep 22, 12:42 PM CDTSpecial Weather StatementDLHPrice48 min
Sep 22, 12:54 PM CDTSpecial Weather StatementDLHDouglas36 min
Sep 22, 1:36 PM CDTSpecial Weather StatementDLHBayfield9 min
Sep 22, 1:47 PM CDTSpecial Weather StatementDLHBayfield28 min
Sep 22, 2:24 PM CDTSpecial Weather StatementDLHAshland21 min
Sep 21, 11:02 PM CDTSpecial Weather StatementDLHLake28 min
Sep 21, 11:38 PM CDTSpecial Weather StatementDLHLake37 min
Sep 22, 12:17 AM CDTSpecial Weather StatementDLH28 min
Sep 22, 12:28 AM CDTSpecial Weather StatementDLHCook32 min
Sep 22, 12:33 AM CDTSpecial Weather StatementDLHKanabec27 min
Sep 22, 12:35 AM CDTSpecial Weather StatementDLHCrow Wing25 min
Sep 22, 1:01 AM CDTSpecial Weather StatementDLH29 min
Sep 22, 1:02 AM CDTSpecial Weather StatementDLHAitkin28 min
Sep 22, 1:11 AM CDTSpecial Weather StatementDLHPine34 min
Sep 22, 1:25 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton26 min
Sep 22, 1:31 AM CDTSpecial Weather StatementDLHCrow Wing29 min
Sep 22, 1:33 AM CDTSpecial Weather StatementDLH27 min
Sep 22, 1:52 AM CDTSpecial Weather StatementDLHCarlton38 min
Sep 22, 2:04 AM CDTSpecial Weather StatementDLHAitkin26 min
Sep 22, 2:07 AM CDTSpecial Weather StatementDLHAitkin23 min
Sep 22, 2:31 AM CDTSpecial Weather StatementDLHAitkin29 min
Sep 22, 2:32 AM CDTSpecial Weather StatementDLHAitkin28 min
Sep 22, 2:45 AM CDTSpecial Weather StatementDLHItasca30 min
Sep 22, 3:02 AM CDTSevere Thunderstorm WarningDLHAitkin, Itasca16 min
Sep 22, 3:05 AM CDTSpecial Weather StatementDLHAitkin25 min
Sep 22, 3:17 AM CDTSevere Thunderstorm WarningDLHItasca28 min
Sep 22, 3:20 AM CDTSevere Thunderstorm WarningDLHAitkin, Itasca25 min
Sep 22, 3:40 AM CDTSpecial Weather StatementDLHCarlton35 min
Sep 22, 3:44 AM CDTSevere Thunderstorm WarningDLHAitkin, Itasca, Saint Louis17 min
Sep 22, 4:12 AM CDTSpecial Weather StatementDLHCrow Wing33 min
Sep 22, 4:22 AM CDTSpecial Weather StatementDLHSaint Louis23 min
Sep 22, 4:25 AM CDTSevere Thunderstorm WarningDLHCass35 min
Sep 22, 4:32 AM CDTSevere Thunderstorm WarningDLHCass, Crow Wing28 min
Sep 22, 4:48 AM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing42 min
Sep 22, 5:25 AM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing, Itasca50 min
Sep 22, 5:26 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Crow Wing, Pine, Saint Louis49 min
Sep 22, 5:29 AM CDTSevere Thunderstorm WarningDLHCrow Wing13 min
Sep 22, 5:33 AM CDTSpecial Weather StatementDLHPine12 min

Nearby

Beach Hazards Statements in Minnesota, 2017Beach Hazards Statements in Wisconsin, 2017Every beach hazards statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.